# SDR CALA0000307

- Difficulty date: March 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16884
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48074
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION DEPARTING IAH.  THE GEAR WAS LOWERED AND THE  GREEN LIGHT CAME ON.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE X DIMENSION ON NLG STRUT LOW.  A FULL STRUT SERVICE WAS PERFORMED IAW MM 32-21-02.  THE GROUND SHIFT CHECKED GOOD.  A RETRACT TEST WAS PERFORMED AND THE NLG WAS CYCLED SEVERAL TIMES WITH OPERATION CHECKING GOOD.
